# SDR CAL950015

- Difficulty date: January 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14890
- Make and model: Doug DC-9-82
- Aircraft serial: 49114
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Grd Shift Mech
- Condition: Frozen
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 0262 - CLE - THE THREE GEAR RED UNSAFE LIGHTS AND GEAR DOOR OPEN LIGHT REMAINED ILLUMINATED AFTER GEAR WAS RETRACTED LEAVING CLE.  THE GEAR WAS EXTENDED AND THE AIRCRAFT WAS RETURNED TO CLE WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NOSE GEAR AND GROUND SHIFT MECHANISM FROZEN WITH ICE.  THE FROZEN AREA WAS DE-ICED.  THE GEAR OPERATED NORMALLY DURING A TEST FLIGHT.  (Z)
